MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Neuropsychiatric disease and treatment · 2007

Carisoprodol withdrawal induced delirium: A case study.

Ni Karen, Cary Margaret, Zarkowski Paul

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old woman with chronic back pain found relief by taking carisoprodol, a centrally acting skeletal muscle relaxant. She had acquired large amounts of the prescription medication through the Internet and was taking approximately three hundred 350 mg tablets each week, at times up to fifty tablets per day. She then abruptly stopped the medication and presented to the emergency room one week later with waxing and waning attention, confusion, disorientation and visual hallucinations. Oral lorazepam was dosed according to a protocol employing the Clinical Institute Withdrawal Assessment of Alcohol Scale (CIWA). Her symptoms of delirium resolved rapidly and she was discharged home on day three. A review of the literature did not show any other reports of carisoprodol withdrawal induced delirium. Such withdrawal symptoms could be expected as the mechanism of action of carisoprodol is similar to that of hypnotic sedatives. Its availability and ease with which it can be acquired through the Internet puts it at great risk for a drug of abuse.

Для цитирования: Ni Karen, Cary Margaret, Zarkowski Paul. Carisoprodol withdrawal induced delirium: A case study.. Neuropsychiatric disease and treatment. 2007.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.